# SDR SWAA2024070998871

- Difficulty date: June 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL BREAK CRACKED AT STA.540 LBL 1.<[01] REMOVED AND REPLACED CABIN FLOOR PANEL BREAK ASSY AT STA.540 LBL 1. AS PER REF B737 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1  AUDIT PER MPM52-02-02
